# SDR RAIA00701039

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 20,619 hours, 18,144 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5535 - STL - EMERGENCY LIGHTS AT COCKPIT STEP AND FORWARD CEILING INOP.  MAINTENANCE RESEATED THE CONNECTOR TO THE CONTROLLING INVERTER.
